0
RESEARCH PAPERS

Numerical Solutions of Nonsteady Two-Dimensional Transonic Flows

[+] Author and Article Information
M. Couston

Office National d’Etudes et de Recherches Aérospatiales (ONERA), 92320 Châtillon, France

J. J. Angelini

Aeroelastic Department, Office National d’Etudes et de Recherches Aérospatiales (ONERA), 92320 Châtillon, France

J. Fluids Eng 101(3), 341-347 (Sep 01, 1979) (7 pages) doi:10.1115/1.3448973 History: Received July 27, 1978; Online October 12, 2010

Abstract

An alternating-direction implicit algorithm is applied to solve an improved formulation of the low-frequency, small-disturbance, two-dimensional potential equation. Linear solutions are presented for oscillating trailing edge flaps, plunging and pitching flat-plate airfoils, and compared with results obtained by a doublet-lattice-method. Nonlinear calculations for both steady and unsteady flow problems are then compared with results obtained by using the complete Euler equations. The present procedure allows one to solve complex aerodynamic problems, including flows with shock waves.

Copyright © 1979 by ASME
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In